6 doctors weighed in:

I took acutane as a kid and ot stunted the growth of my penis. How do I make it bigger?

6 doctors weighed in
Dr. Jerome Litt
Dermatology
4 doctors agree

In brief: Stunted penis

Accutane does not and cannot stunt a penis! and it's not easy to make a penis larger! don't try! "there's a divinity that shapes our ends, rough-hew them how we will.
" hamlet, act 5, scene 2. Shakespeare.

In brief: Stunted penis

Accutane does not and cannot stunt a penis! and it's not easy to make a penis larger! don't try! "there's a divinity that shapes our ends, rough-hew them how we will.
" hamlet, act 5, scene 2. Shakespeare.
Dr. Jerome Litt
Dr. Jerome Litt
Thank
Dr. Barry Cohen
Surgery - Plastics

In brief: Doubtful

The cause....See a urologist.

In brief: Doubtful

The cause....See a urologist.
Dr. Barry Cohen
Dr. Barry Cohen
Thank
Get help from a real doctor now
Dr. Jonathan Jassey
Board Certified, Pediatrics
13 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors